# SDR ASAA2013090895938

- Difficulty date: September 8, 2013
- Submitted: September 10, 2013
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 21,718 hours, 6,810 cycles
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Duct
- Part number: 3400758030
- Condition: Worn
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING FOD INSPECTION NR 2 ENGINE, FOUND NR 3 FAN DUCT PANEL FASTENER HOLES WORN THROUGH.  ACFT GROUNDED.  REPLACED NR 3 FAN DUCT PANEL REF MM 72-23-07-000-801-F00.
